# SDR UPS97822246

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37502571
- Condition: Cracked
- Location: Bs 600-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STA 600 TO 620, STR 31L SPLICE FITTING HAS A 9 INCH CRACK.  FABRICATED REPLACEMENT SPLICE AND INSTALLED IAW SRM 51-1-21 AND DWG 3750257.
